# SDR SIMA2020062401003

- Difficulty date: June 1, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 13,924 hours, 8,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Frame
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LWR FWD EMERGENCY LIGHT FRAME CRACKED.  REMOVED AND REPLACED THE FWD SERVICE DOOR LWR FWD EMERGENCY LIGHT FRAME IAW AMM 33-50-15-04.
